# SDR AALA202011059015

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,448 hours, 7,434 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON CENTER FITTING IN AFT GALLEY AREA AT STR 23L AND FR 66 TO FR 68 MEASURING L=4.630 IN, W=0.600 IN AND D=0.060 IN.  REPLACED CENTER FITTING, IAW SRM A319  51-42-11-801 AND DRAWING D53480009.
